# SDR SWAA2018100925771

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,996 hours, 37,645 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: M1761
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, LT WING TO BODY OVERHEAT AT 39K AT CRUISE.  R&R OVERHEAT DETECTOR PER AMM.
